Tuesday, April 11, 2006

Zinc

So I decided to add zinc to my very small group of supplements. I figure it can't really hurt and on the off chance that I'm overloaded with copper, it will certainly help. I've heard it gets worse before it gets better, though, so we'll just see.

The unfortunate side is that zinc makes me feel intensely nauseated about 20 to 30 minutes after I take it and the feeling lasts for about 30 to 45 minutes. Last night, like clockwork, I felt incredibly sick, just after taking it and had to lie very still for a little while until it settled down. I'll have to see if there's another form of zinc that's easier on my stomach. I'm currently taking zinc gluconate. Maybe I'll try chloride or sulphate.

Labels: ,

2 Comments:

Blogger the witch said...

I have negative reactions to zinc. Topical and oral, any form, makes my eczema peel. A reaction like that makes me think that zinc is either part of the problem or an incomplete part of the cure.

6:15 PM  
Blogger Mother Nuture said...

I think you're right and I'll stop taking it until I have everything else sorted out. I'd rather not exascerbate my problems with nausea.

10:40 AM  

Post a Comment

Links to this post:

Create a Link

<< Home